# SDR SWAA2020051243253

- Difficulty date: April 16, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME AROUND INBOARD FASTERNER HOLE COMMON TO SUPPORT BRACKET AT BS 480 BTW STR 8L AND STR 9L AT PASSENGER CABIN / PERFORMED PERMANENT REPAIR ON FRAME BS 480 BTW STR 8L TO STR 9L IAW EA #1-A53-12-114 REV 4
